MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT STAT TROPONIN-I REAGENT KIT; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ABBOTT LABORATORIES ARCHITECT STAT TROPONIN-I REAGENT KIT; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number 2K41-37
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a falsely elevated architect stat troponin-i result for one patient.The following data was provided.Sid: (b)(6) (67 year old female), (b)(6) 2023, initial result: 0.33 ng/ml (critical), repeat results: 0.04 and 0.03 ng/ml (normal).Normal ranges: normal = /=0.3 ng/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
This issue was previously reported under mdr number 3016438761-2023-00161 under a different suspect medical device (architect i2000sr).The suspect medical device was changed on (b)(6) 2023 to architect stat troponin-i reagent kit upon further investigation of the customer issue.Historical complaint review determined there is normal complaint activity for the lot number.Device history record review did not show any potential non-conformances, or deviations.Labeling was reviewed and found to adequately address the issue under review.Worldwide data from abbottlink was reviewed and determined that patient median result for the lot is comparable with other lots in the field and within established baselines confirming no systemic issue for the lot.Based on the investigation, no deficiency for lot number 66986un22 was identified.

Brand Name
ARCHITECT STAT TROPONIN-I REAGENT KIT
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer (Section G)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16773051
Report Number1415939-2023-00028
Device Sequence Number3251464
Product Code MMI
UDI-Device Identifier00380740052836
UDI-Public00380740052836
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K041192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model Number2K41-37
Device Catalogue Number02K41-37
Device Lot Number66986UN22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/05/2023
Initial Report FDA Received Date04/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, ISR63389
Patient Age67 YR
Patient SexFemale